Über die Parallelverschiebung in Finslerschen Räumen.

Hanno Rund

Mathematische Zeitschrift (1951)

  • Volume: 54, page 115-128
  • ISSN: 0025-5874; 1432-1823

How to cite


Rund, Hanno. "Über die Parallelverschiebung in Finslerschen Räumen.." Mathematische Zeitschrift 54 (1951): 115-128. <http://eudml.org/doc/169214>.

author = {Rund, Hanno},
journal = {Mathematische Zeitschrift},
keywords = {Riemannian manifolds},
pages = {115-128},
title = {Über die Parallelverschiebung in Finslerschen Räumen.},
url = {http://eudml.org/doc/169214},
volume = {54},
year = {1951},

AU - Rund, Hanno
TI - Über die Parallelverschiebung in Finslerschen Räumen.
JO - Mathematische Zeitschrift
PY - 1951
VL - 54
SP - 115
EP - 128
KW - Riemannian manifolds
UR - http://eudml.org/doc/169214
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.